Jump to content

Switched to Paroxetine


Recommended Posts

Hello,

I am being treated for depression and some kind of anxiety disorder which are both partially school-related (I don't have a clue who had the bad idea to coerce students into Latin instruction...)

My pdoc first prescribed me Sertraline 50mg which made me grinding my teeth after four days - I stopped it immediately and the side effect stopped instantly (daytime teeth grinding) resp. one and a half week later (nightly teeth grinding). He gave me a prescription for Paroxetine 10mg, which I should increase during the following days and I'm wondering now if I will make my jaw clency again. Has anyone had similar experiences?

Link to comment
Share on other sites

I'm on 60 mg of Paxil and I haven't had any teeth grinding. You can probaably get a mouth guard at a drug store or from your dentist if it is really bad. I'm on it for OCD, anxiety, panic attacks, and depression. It works really well for me. I hope it does for you, too.

Link to comment
Share on other sites

Bruxism, or any symptom really, can vary wildly from med to med. You reaction to one med in a class (SSRIs) does not necessarily mean that you will have the same reaction across the class.

And Latin as a trigger? Really? I have never heard that the declension of nouns could cause serious mental illness, before. I took 3 years of Latin in high school, and one semester in college, but I am pretty sure being bipolar had nothing to do with that. It's a chicken and egg thing.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...